# SDR CALA2022071801801

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR66 DOOR SILL -Y1732 CORRODED. GENERATED AT HAECO LCQ PER NR 9294473 (40473) BY V061629 {A3NB-53-3-686} REMOVED AND REPLACED R-2 DOOR SILL AFT WET AREA PER A320 51-42-1 1/001. PERFORMED BY V061737 INSP BY V919150.
